Skip navigation

Items where Author is "Xue, Meiyu"

Items where Author is "Xue, Meiyu"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Xue, Meiyu and Lai, Choi-Hong ORCID: 0000-0002-7558-6398 (2018) From time series analysis to a modified ordinary differential equation. Journal of Algorithms and Computational Technology, 12 (2). pp. 85-90. ISSN 1748-3018 (Print), 1748-3026 (Online) (doi:

This list was generated on Mon Jun 1 20:38:48 2020 UTC.